Title

Output Zeroing Manifold and Nonlinear Regulation of Space Station

Document Type

Article

Publication Date

1995

Publication Title

Systems Science

Volume

21

Issue

2

First page number:

55

Last page number:

62

Keywords

Control theory; Space stations – Stability

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited


Search your library

Share

COinS